# SDR UALA2011102405718

- Difficulty date: October 21, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 52,568 hours, 6,166 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT BUNK ROOM SEATBELT SIGN OVERHEATING, BULBS HAVE BEEN REMOVED.  COVER IS CRACKED,  REPLACED SIGN LENS, CHECKED OK.
